# SDR DALA13020571820

- Difficulty date: April 20, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 46,603 hours, 9,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, MX FOUND CORROSION DAMAGE ON THE LT MLG WEB CLOSURE PANEL AT BS 955 AND LBL 90.0.   PERMANENT REPAIR ACCOMPLISH IAW ER/A 513857-14 WITH 24 MONTH DTA RESTRICTION.
